# SDR AALA202510141837

- Difficulty date: October 2, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 32,428 hours, 15,793 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ON FWD FITTING ATTACHMENT BEARING RT MLG DOOR. MAINTENANCE REPLACED HINGE FITTING ASSY ATTACHMENT RH MLG DOOR. IAW AIRBUS CMM  52-81-18, IAW A319 SRM 51-40-00 AND SRM 51-44-11-801.
